English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hilbert modular surfaces and the classification of algebraic surfaces

MPS-Authors
There are no MPG-Authors in the publication available
External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hirzebruch, F., & Van de Ven, A. (1974). Hilbert modular surfaces and the classification of algebraic surfaces. Inventiones Mathematicae, 23(1), 1-29. doi:10.1007/BF01405200.


Cite as: https://hdl.handle.net/21.11116/0000-0004-39A4-3
Abstract
There is no abstract available